# SDR 96ZZZX5589

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Saf T Stop
- Part number: 870106
- Condition: Misuse
- Location: Seat Rail Stop
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE SAF-T-STOP ITSELF IS NOT THE PROBLEM.  IT IS THE WAY IT IS INSTALLED ON SEAT RAILS.  OWNERS AND OPERATORS ARE USING THE SAF-T-STOP FOR PRIMARY SEAT STOPS EVEN THOUGH INSTRUCTIONS STATE OTHERWISE.  SUBMITTER STATES ONLY FIX IS TO REMOVE PRODUCT FROM SERVICE.
